# SDR SIMA20190827007

- Difficulty date: August 27, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER COCKPIT FLOORBEAM BL 12.00 IS CRACKED JUST FWD OF FS 280.00.  C/A-COMPLETED REPAIR ON THE RT CENTER COCKPIT FLOORBEAM BL 12.00 IAW SRM 53-11-43.
